Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2008

Published in 2008  |  Preprint search


08135 C. Huck PDF | PS.GZ
Uniqueness in Discrete Tomography of Delone Sets with Long-Range Order
Project: B2
Published: Discrete Comput. Geom 42, no. 4 (2009), 740-758
08134 C. Huck PDF | PS.GZ
A Note on Coincidence Isometries of Modules in Euclidean Space
Project: B2
Published: Z. Kristallogr. 224 (2009), 341-344
08133 C. Huck PDF | PS.GZ
On the Existence of $U$-Polygons of Class $c\geq 4$ in Planar Point Sets
Project: B2
Published: Discrete Math. 309 (2009), 4977-4981
08132 K. He PDF | PS.GZ
Quasi Sure Q-variation Of A Type Of Continuous Two-parameter Gaussian Process
Project: B4
08131 N. Demni PDF | PS.GZ
Generalized Cauchy-Stieltjes Transforms and Markov Transforms
Project: A4
08130 A. Bendikov, B. Bobikau PDF | PS.GZ
Long time behaviour of random walks on Abelian groups
Project: A6
08129 A. Elashvili, V. G. Kac, E. Vinberg PDF | PS.GZ
On exceptional nilpotents in semisimple Lie algebras
Project: B1
08128 V. Bogachev, G. Da Prato, M. Röckner PDF | PS.GZ
Existence results for Fokker--Planck equations in Hilbert spaces
Project: B4
Published: Progress in Probability 63 (2011), pp. 23–35
08127 U. Rehmann PDF | PS.GZ
Linear Algebraic Groups and K-Theory
Project: C2
Published: Some Recent Developments in Algebraic K-theory, ICTP Publ. 23 (2008)
08126 A. Laghribi, U. Rehmann PDF | PS.GZ
On bilinear forms of height 2 and degree 1 or 2 in characteristic 2
Project: C2
To appear: J. Alg. (0000)
08125 U. Rehmann, S. Tikhonov, V. Yanchevskii PDF | PS.GZ
Symbols and cyclicity of algebras after a scalar extension
Project: C2
08124 Y. Kondratiev, O. Kutoviy, R. Minlos PDF | PS.GZ
Ergodicity of non-equilibrium Glauber dynamics in continuum
Project: A5
Published: Journal of Functional Analysis 258 (2010), 3097–3116
08123 A. Grigor'yan, J. Hu PDF | PS.GZ
Upper bounds of heat kernels on doubling spaces
Project: A6
Published: Moscow Math. J. 14, no. 3 (2014), 505-563
08122 M. Rost PDF | PS.GZ
On the basic correspondance of a splitting variety
Project: C2
08121 J. A. Assylbekov, V. Ulyanov, V. N. Zubov PDF | PS.GZ
On chi-square approximation of goodness-of-fit statistics for discrete three dimensional data
Project: B1
Published: Sib. Math. J. 52, no. 4 (2011), 571-584
<< previous
1 | 2 | 3 | 4 | 5 | 6 | 7 | 8 | 9 next >>